MathSciNet Relay Station
MathSciNet bibliographic data
MR599141 46A12 (46A45)
Dubinsky, Ed Basic sequences in a stable finite type power series space. Studia Math. 68 (1980), no. 2, 117–130.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement